MAUDE Adverse Event Report: HOUSTON SYMMETRY GEN MODEL 8103; GENERATOR

HOUSTON SYMMETRY GEN MODEL 8103; GENERATOR
Model Number 8103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Breathing-related sleep disorder (4875)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the study patient was experiencing sleep apnea.This was determined to be possibly related to stimulation, device and surgery.This did not meet the serious adverse event criteria.The outcome is of the event is unknown.No other relevant information has been received to date.
 
Event or Problem Description
Later, an update was received from the study's reconciliation team, indicating that the sleep apnea was now determined to be not related to the device or implant procedure.The sleep apnea remains possibly related to vns stimulation.No other relevant information has been received to date.

Brand Name
SYMMETRY GEN MODEL 8103
Common Device Name
GENERATOR
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24987719
Report Number1644487-2026-10507
Device Sequence Number9535626
Product Code LYJ
UDI-Device Identifier05425025750504
UDI-Public05425025750504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/23/2022
Device Model Number8103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale